MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE
Model Number CF-H180AL
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the technical assistance indicates that a black foreign material at nozzle was found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable root cause of the malfunction was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50876998
Report Number9610595-2026-78590
Device Sequence Number9425679
Product Code FDF
UDI-Device Identifier04953170339608
UDI-Public04953170339608
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCF-H180AL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown